Arkiv för Matematik

  • Ark. Mat.
  • Volume 12, Number 1-2 (1974), 167-171.

Some remarks on Stolt’s Theorems for Pellian Equations

Peter Heichelheim

Full-text: Open access

Abstract

One of the theorems of Bengt Stolt’s article “On the Diophantine Equation u2Dv2=4N” is not quite correct in its entirety. A counter-example will be given to show this. A modification of the theorem which he was trying to prove will be given for certain special cases.

Article information

Source
Ark. Mat., Volume 12, Number 1-2 (1974), 167-171.

Dates
Received: 1 August 1973
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896198

Digital Object Identifier
doi:10.1007/BF02384753

Mathematical Reviews number (MathSciNet)
MR360460

Zentralblatt MATH identifier
0293.10009

Rights
1974 © Institut Mittag-Leffler

Citation

Heichelheim, Peter. Some remarks on Stolt’s Theorems for Pellian Equations. Ark. Mat. 12 (1974), no. 1-2, 167--171. doi:10.1007/BF02384753. https://projecteuclid.org/euclid.afm/1485896198


Export citation

References

  • Stolt, B., On the diophantine equation u2Dv2=±4N, Part III, Ark. Mat., 3 (1954), 117–132.
  • Hancock, Foundations of the Theory of Algebraic Numbers, Vol. I, New York, 1931.
  • Riordan, An Introduction to Combinatorial Analysis, New York, New York, 1958, page 41.